# SDR AALA991317

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 2 UPPER TANG 'F' HOLES ELONGATED AND GOUGED 4 HOLES ELONGATED AT NR 3 ENGINE UPPER FORWARD FITTING.  TWO 'E' TAN HOLES OVERSIZED AND FASTENERS INSTALLED 4 'D' HOLES OVERSIZED AND DOUBLER AND TRIPLER INSTALLED PER ESO 11697, DATED 8-27-99 AND 8-31-99.  (M)
